# SDR KC82005F00002

- Difficulty date: November 17, 2004
- Submitted: February 23, 2005
- Operation: Air carrier
- Aircraft: N72CK
- Make and model: Lear 35A
- Aircraft serial: 165
- Engine: Garrtt TFE73122B
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 30708507
- Part serial: MX312857
- Condition: Failed
- Location: Fuel Sys
- Part time: 11,134 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PILOT ADVANCED THE POWER LEVER ON THE START OF HIS TAKEOFF ROLL AND THE LT ENGINE ROLLED BACK AND SHUT DOWN.  FUEL PUMP FAILED FUEL DISCHARGE PRESSURE TEST DURING OUR TROUBLESHOOTING IAW MM.  REPLACED FUEL PUMP WITH SERVICEABLE PUMP.  PERFORMED REQUIRED ENGINE PERFORMANCE CHECKS, EEC ADJUSTMENT, MANUAL MODE ADJUSTMENT, MANUAL MODE TRANSFER, OVERSPEED SOLENOID, AND LEAK CHECKS IAW GARRETT LIGHT MAINTENANCE.  (K)
